- -

Density function of random differential equations via finite difference schemes: a theoretical analysis of a random diffusion-reaction Poisson-type problem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Density function of random differential equations via finite difference schemes: a theoretical analysis of a random diffusion-reaction Poisson-type problem

Show full item record

Calatayud, J.; Cortés, J.; Díaz, J.; Jornet, M. (2020). Density function of random differential equations via finite difference schemes: a theoretical analysis of a random diffusion-reaction Poisson-type problem. Stochastics: An International Journal of Probability and Stochastic Processes (Online). 92(4):627-641. https://doi.org/10.1080/17442508.2019.1645849

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161848

Files in this item

Item Metadata

Title: Density function of random differential equations via finite difference schemes: a theoretical analysis of a random diffusion-reaction Poisson-type problem
Author: Calatayud, J. Cortés, J.-C. Díaz, J.A. Jornet, M.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2021-05-18
Abstract:
[EN] A computational approach to approximate the probability density function of random differential equations is based on transformation of random variables and finite difference schemes. The theoretical analysis of this ...[+]
Subjects: Random diffusion-reaction Poisson-type problem , Finite difference scheme , Probability density function , Numerical methods
Copyrigths: Embargado
Source:
Stochastics: An International Journal of Probability and Stochastic Processes (Online). (eissn: 1744-2516 )
DOI: 10.1080/17442508.2019.1645849
Publisher:
Taylor & Francis
Publisher version: https://doi.org/10.1080/17442508.2019.1645849
Project ID:
AEI/MTM2017-89664-P-AR
Thanks:
This work has been supported by the Spanish Ministerio de Economia y Competitividad grant MTM2017-89664-P. Marc Jornet acknowledges the doctorate scholarship granted by Programa de Ayudas de Investigacion y Desarrollo ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record